MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Emergency medicine practice · 2014

Emergency department management of calcium-channel blocker, beta blocker, and digoxin toxicity.

Palatnick Wesley, Jelic Tomislav

СтатьяОбзорПеревод в очереди

Аннотация

While it is relatively uncommon, an overdose of calcium-channel blockers, beta blockers, or digoxin has a significant morbidity and mortality rate, and its management can be complex. Digoxin toxicity can present with an acute overdose or as chronic toxicity while a patient is on therapeutic dosing, which has implications for diagnosis and management. While the patient's specific clinical presentation may depend on factors such as the time of exposure and the type of agent ingested, the differential diagnosis of the bradycardic and hypotensive patient is narrow, and toxicity from these agents must be considered. This review provides an evidence-based overview of the emergency department management of calcium-channel blocker overdose, beta blocker overdose, and digoxin toxicity.

Для цитирования: Palatnick Wesley, Jelic Tomislav. Emergency department management of calcium-channel blocker, beta blocker, and digoxin toxicity.. Emergency medicine practice. 2014.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.